Micromagnetism in mesoscopic epitaxial Fe dot arrays

Xu, Y.B., Hirohata, A., Lopez-Diaz, L. et al. (8 more authors) (2000) Micromagnetism in mesoscopic epitaxial Fe dot arrays. Journal of Applied Physics, 87 (9). pp. 7019-7021. ISSN 1089-7550



  • Xu, Y.B.
  • Hirohata, A.
  • Lopez-Diaz, L.
  • Leung, H.T.
  • Tselepi, M.
  • Gardiner, S.M.
  • Lee, W.Y.
  • Bland, J.A.C.
  • Rousseaux, F.
  • Cambril, E.
  • Launois, H.
Copyright, Publisher and Additional Information: © 2000 American Institute of Physics. Available from the author's web site (Associated URL field).
  • Published: 1 May 2000
Institution: The University of York
Academic Units: The University of York > Faculty of Sciences (York) > Electronic Engineering (York)
Depositing User: Repository Officer
Date Deposited: 08 Jan 2007
Last Modified: 05 Aug 2007 18:25
Published Version: http://dx.doi.org/10.1063/1.372917
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: https://doi.org/10.1063/1.372917
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export